MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02938957

Медицинская библиотека · Irish journal of medical science · 1976

Thyrotoxicosis factitia complicating Graves' disease.

Ferriss J B, Hooper M J

СтатьяПеревод в очереди

Аннотация

A patient with Graves' disease remained clinically and biochemically hyperthyroid after intravenous therapeutic(131)I, although thyroidal uptake fell to normal. Previously she had taken antithyroid drugs irregularly and vomited twice after oral(131)I. She was treated with carbimazole and thyroxine 0.2 mg daily because of severe exophthalmos. However, she maintained her hypermetabolic state by surreptitiously taking thyroxine in excess of the prescribed dose. When drug treatment was stopped under supervision she rapidly became euthyroid. By tracing prescriptions supplied to the patient it was shown that she had obtained amounts of thyroxine grossly in excess of her requirements.

Для цитирования: Ferriss J B, Hooper M J. Thyrotoxicosis factitia complicating Graves' disease.. Irish journal of medical science. 1976. DOI: 10.1007/bf02938957.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.